Tetralysal for acne
I am a 37 year old female suffering from adult acne! !!!! I never had a spot on my face till I was 35. I did have some on my back but it never really bothered me. Anyway I am taking tetralysal 300 once a day and dianette once a day for 9months. No break and my skin is perfect. Not one spot. I am coming off it in a month to give my body a break and I am just wondering if there is any success storys? I've had no side affects and would happily stay on them. Just worried about the internal affects. Would appreciate any feed back
If you stop taking tetralysal then there most probable is that acne will return(although maybe dianette will keep it in bay, dunno I'm a guy)
And yet tetralysal has big effect on internal health. If you are not doing it, take some probiotics(just not the same time as you take antibiotic as it will make probiotic almost useless) and eat some prebiotic food(find what are those on google).
Try not to return to antibiotic, instead try to maintain effect by using good topicals. Buy some cheap over the counterbenzoyl peroxide and retinoid. Use BP most of the nights and retinoid every few nights. Ask you derm more about it, as it can depend on your skin etc. Especially if you have less oily skin then don't use BP and retinoids so often. So remember that general advice like mine are just that - general. You have to adjust it to yourself.